# SDR USAA2012122800003

- Difficulty date: December 5, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 28,475 hours, 21,861 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Fitting
- Part number: D57745018206
- Condition: Worn
- Location: Nr 2 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - WEAR ON RIGHT WING NR 2 SPOILER CENTER HINGE FITTING BETWEEN WS 613 & WS 670 & BETWEEN RIB 11 & RIB 12.  REPAIRED RIGHT WING NR 2 SPOILER CENTER HINGE FITTING IAW A319 SRM A319 57-70-00 PARAG 5C FIG 201.
